# SDR RAIA960404

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Cargo Bay
- Part time: 939 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 7707 - CARGO DOOR WARNING ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE ISSUED DMI 52-3.  MAINTENANCE LATER CLEARED DMI BY ADJUSTING CARGO DOOR MICROSWITCH, OPERATION CHECK GOOD.  (M)
